RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 6  


A group-theoretical property of the ramification filtration
V. A. Abrashkin
3
An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces
A. G. Babenko
27
The existence of two-dimensional topologically mixed attractors for some piecewise linear maps of the plane
V. A. Dobrynskii
53
Approximations with a sign-sensitive weight: existence and uniqueness theorems
E. P. Dolzhenko, E. A. Sevast'yanov
59
Fundamental solutions of pseudodifferential equations connected with $p$-adic quadratic forms
A. N. Kochubei
103
Fractional derivatives and inequalities for trigonometric polynomials in spaces with asymmetric norms
A. I. Kozko
125
On the local behaviour of quasi-regular space mappings
M. Vuorinen, O. Martio, V. I. Ryazanov
143
Graphs with projective suborbits. Exceptional cases of characteristic 2. I
V. I. Trofimov
159
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019